# SDR HALA2009072000314

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 67,640 hours, 30,958 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFT CABIN COMPT TEMP READS HIGH, COMP TEMP READS OK.  CLEANED CONNECTOR ON AFT CABIN TEMP BULB, INDICATION NORMAL AMM 21-61-00.
